Articles with primary mathematical subject classification: 53C44

Uniqueness of blowups and Łojasiewicz inequalities

Pages 221-285 by Tobias Holck Colding, William P. Minicozzi II | From volume 182-1

Global existence and convergence for a higher order flow in conformal geometry

Pages 323-343 by Simon Brendle | From volume 158-1

Embedded self-similar shrinkers of genus $0$

Pages 715-728 by Simon Brendle | From volume 183-2

Manifolds with positive curvature operators are space forms

Pages 1079-1097 by Christoph Böhm, Burkhard Wilking | From volume 167-3

Curve shortening and the topology of closed geodesics on surfaces

Pages 1187-1241 by Sigurd B. Angenent | From volume 162-3